MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS GMBH CALCIUM CHLORIDE SOLUTION

SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS GMBH CALCIUM CHLORIDE SOLUTION
Model Number CALCIUM CHLORIDE SOLUTION
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/24/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A united states customer contacted a siemens customer care center (ccc).One (1) bottle of calcium chloride (cacl) was found to be cracked in the kit that contains 10 bottles of cacl.There was no damage to the outer box and the remaining reagent in the box has already been used.There are no reports of damage to other reagent bottles.The cause of the event is unknown.The reagent is performing according to specifications.No further evaluation of this device is required.
 
Event or Problem Description
The customer cut her thumb when opening a cracked vial of calcium chloride (cacl) reagent.The customer was wearing gloves at the time of the event.The customer received four stitches to treat the cut.There are no known reports of adverse health consequences due to this event.
 
Additional Manufacturer Narrative
Siemens filed the initial mdr 9610806-2022-00042 on 21-jul-2022.Additional information (04-aug-2022): siemens reviewed complaint history and trending reports for calcium chloride reagent and there was no indication of an adverse trend in complaints for this product.Evaluation of america's distribution center broken vial trending reports is conducted on a quarterly basis.The customer facility's handling, transport, storage or packaging of the reagent cannot be ruled out as potential causes of the event.The cause of the event is unknown.The reagent is performing according to specifications.No further evaluation of this device is required.

Brand Name
CALCIUM CHLORIDE SOLUTION
Common Device Name
CALCIUM CHLORIDE SOLUTION
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS GMBH
emil-von-behring- str. 76
marburg, D-350 41
GM  D-35041
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS GMBH
emil-von-behring-str. 76
marburg, D-350 41
GM   D-35041
Manufacturer Contact
christopher aebig
511 benedict ave.
tarrytown, NY 10591
9144153450
MDR Report Key15076084
Report Number9610806-2022-00042
Device Sequence Number20168170
Product Code JPA
UDI-Device Identifier00842768014222
UDI-Public00842768014222
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K924509
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/26/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCALCIUM CHLORIDE SOLUTION
Device Catalogue Number10446232
Device Lot Number563910
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/29/2022
Supplement Date Received by Manufacturer08/04/2022
Initial Report FDA Received Date07/21/2022
Supplement Report FDA Received Date08/26/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age28 YR
Patient SexFemale